# SDR SWAA2022031673340

- Difficulty date: February 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-18) AFT CARGO COMPARTMENT FLOOR PANEL 140DF HAS AREAS OF CORROSION ALONG TOP EDGES. / [01] EVALUATED DAMAGE TO FLOOR PANEL 140DF; FOUND DAMAGE EXCEEDS 20' IN LENGTH; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102; MEASURED WITH STEEL RULE. WORK PERFORMED BY ELIEZER HEREDIA 14457;[02] VERIFIED MATERIAL FOR REPLACEMENT PANEL TO BE 2024-T3 .071' ATAG A115236 IAW AMM 25-52-01-201-801;[03] VERIFIED STEPS 1 AND 2 C/W;[04] BEGAN FABRICATION OF PANEL 140DF IAW AMM 25-52-01-201-801;[05] COMPLETED FABRICATION OF PANEL 140DF IAW AMM 25-52-01-201-801. WORK PERFORMED BY ELIEZER HEREDIA 14457;[06] VERIFIED STEPS 4 AND 5. OK TO TREAT AND PRIME.;[07] TREATED AND PRIMED NEW FLOOR PANEL 140DF IAW AMM 25-52-01-201-801.;[08] VERIFIED STEP 7. AUDIT C/W
